This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Last October, my wife was prescribed 60mg of prednisone daily for 7 days for an nagging arthritic condition with no taper. While on the therapy, she had an incredible steroid high for three days and then what I'd describe as a crash with all kinds of emotional effects, anger, panic, anxiety. Since stopping her regimen, she is still experiencing panic attacks many times during the day and at night. She's never had them before. Our physician has prescribed lorazepam and this helps and he said it may take awhile to clear up. She is an otherwise healthy, well adjusted 40 year old life's companion!
My question is, could this prednisone cause this much trouble and if so, will it clear up???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.